# SDR QXEA2017091900575

- Difficulty date: September 18, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 935 hours, 496 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hinge
- Part number: 17042080405
- Condition: Broken
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ARM - DEARM DOOR ASSY HINGE BROKEN. REMOVED FROM SERVICE.  REMOVED & REPLACED THE HINGE IAW AMM 25-23-22-000-801-A PARA 2 A-G (2), & 25-23-22-400-801-A PARA 3A-F (2) & G.  RETURNED TO SERVICE.
